MathSciNet Relay Station
MathSciNet bibliographic data
MR1332871 16S36 (16E10 16U20)
Jordan, David A. A simple localization of the quantized Weyl algebra. J. Algebra 174 (1995), no. 1, 267–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement